# SDR 9JLA2014021203806

- Difficulty date: February 4, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N562VP
- Make and model: Cessna 560XL
- Aircraft serial: 5605623
- Aircraft time: 2,509 hours, 2,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 1486
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FWD EMERGENCY LIGHTS WERE INOPERATIVE.  TROUBLESHOOTING IDENTIFIED THE FWD EMERGENCY BATTERY PACK AS DEFECTIVE.  THE DEFECTIVE PACK WAS REMOVED PN 9913-1, SN 1486 & AN OVERHAULED UNIT WAS INSTALLED.
